# SDR BKEA20190208401

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N317LL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 1450100
- Aircraft time: 8,935 hours, 4,780 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED ON A PART 91 FLIGHT, ON CLIMB OUT, THROUGH 15,000, CABIN SERVER CAME INTO THE COCKPIT TO INFORM US OF A VERY LOUD SQUEAL THAT WAS COMING FROM THE EMERGENCY EXIT DOOR. THERE WERE NO INDICATIONS IN THE COCKPIT OF ANY PRESSURIZATION ISSUES (NORMAL DELTA "P" AND CABIN ALTITUDE INDICATIONS ON THE EICAS ACCORDING TO THE PRESSURIZATION SCHEDULE IN THE AFM).  CONFIRMED THERE WAS INDEED A SOUND COMING FROM THE EMERGENCY EXIT DOOR THAT SOUNDED LIKE A SEAL HADN'T SEATED PROPERLY.  DIVERTED AND LANDED OVERWEIGHT, DID NOT DECLARE AN EMERGENCY.
